Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Feeling completely tired the next day after taking Trazadone
#1
Two or three time a week I have sleeping problems. My doctor prescribed Trazadone for me to take when needed. I do sleep but the next day I am not able to function. I don't know whether the lost sleep or the drug is worse. Is it normal to feel so tired the next day?

#2
It is a common side effect of Trazadone. When I have taken it I had the same problem. I also had memory loss and that is the worst part for me. I have had days when I forget to run an important errand or do something at work. If I am taking it, I now keep a list of thing I have to do so I do not forget. Do you have the memory problems too?

#3
I have a really bad memory already so I have not noticed. Nobody has said that I have forgotten as far as I can remember :P. For me it is the drowsiness that is the biggest problem. I have trouble getting up and can be in a cloud the whole day. That is similar to how I feel if I don't get sleep so I chose the medications.

#4
I recently switched to Ambien for this exact reason. It works better for me. If you have not tried different medications, talk to your doctor to try alternatives to find the best one for you. There are many on the market so it is well worth your effort if you are taking them so often to find the one that works best for you. I went through this exercise before and will do so again if my response to this medication changes.

#5
There have been a few that I tried. Ambien was one of them but I kept waking up 3 hours after I took it so it wasn't helpful. I asked the question originally half hoping that somebody knew of something better but I think I will have to start working with my doctor. Thanks for the help.





Users browsing this thread:
1 Guest(s)